# SDR COMA0160390

- Difficulty date: June 14, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 14,501 hours, 14,103 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430342
- Condition: Chafed
- Location: T/E Flap
- Part time: 14,501 hours, 14,103 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP VANE CHAFED BEYOND LIMITS.  REPAIRED RIGHT INBOARD FLAP VANE IAW AERODESIGN REPORT 1286.
